Continuous Position and Existence Sets.
Mathematische Annalen, Tome 282 (1988) no. 2, pp. 629-636
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
continuous position, whether a closed set in continuous position must be convex, whether every Chebyshev set must be convex, existence sets, superreflexive Banach spaces, boundedly weakly compact sets in arbitrary Banach spaces, locally compact sets in locally convex spaces, nearest point, smooth norm, uniformly rotund norm
@article{MAN_1988__282_2_164486,
author = {M. van de Vel},
title = {Continuous {Position} and {Existence} {Sets.}},
journal = {Mathematische Annalen},
pages = {629--636},
year = {1988},
volume = {282},
number = {2},
zbl = {0635.46011},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164486/}
}
M. van de Vel. Continuous Position and Existence Sets.. Mathematische Annalen, Tome 282 (1988) no. 2, pp. 629-636. http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164486/